# SDR AALA202412217926

- Difficulty date: December 17, 2024
- Submitted: December 21, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,889 hours, 33,064 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 251NF IN PASSENGER CABIN. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
